Schwartz's theorem on mean periodic vector-valued functions
Bulletin de la Société Mathématique de France, Volume 117 (1989) no. 3, pp. 319-325.
@article{BSMF_1989__117_3_319_0,
     author = {Parreau, Fran\c{c}ois and Weit, Yitzhak},
     title = {Schwartz's theorem on mean periodic vector-valued functions},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {319--325},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {117},
     number = {3},
     year = {1989},
     doi = {10.24033/bsmf.2125},
     mrnumber = {90m:32020},
     zbl = {0704.46011},
     language = {en},
     url = {http://www.numdam.org/articles/10.24033/bsmf.2125/}
}
TY  - JOUR
AU  - Parreau, François
AU  - Weit, Yitzhak
TI  - Schwartz's theorem on mean periodic vector-valued functions
JO  - Bulletin de la Société Mathématique de France
PY  - 1989
SP  - 319
EP  - 325
VL  - 117
IS  - 3
PB  - Société mathématique de France
UR  - http://www.numdam.org/articles/10.24033/bsmf.2125/
DO  - 10.24033/bsmf.2125
LA  - en
ID  - BSMF_1989__117_3_319_0
ER  - 
%0 Journal Article
%A Parreau, François
%A Weit, Yitzhak
%T Schwartz's theorem on mean periodic vector-valued functions
%J Bulletin de la Société Mathématique de France
%D 1989
%P 319-325
%V 117
%N 3
%I Société mathématique de France
%U http://www.numdam.org/articles/10.24033/bsmf.2125/
%R 10.24033/bsmf.2125
%G en
%F BSMF_1989__117_3_319_0
Parreau, François; Weit, Yitzhak. Schwartz's theorem on mean periodic vector-valued functions. Bulletin de la Société Mathématique de France, Volume 117 (1989) no. 3, pp. 319-325. doi : 10.24033/bsmf.2125. http://www.numdam.org/articles/10.24033/bsmf.2125/

[1]Kahane (J.-P.). - Sur les fonctions moyennes-périodiques bornées, Ann. Inst. Fourier, t. 7, 1957, p. 292-315. | EuDML | Numdam | MR | Zbl

[2]Kellher (J.-J.) and Taylor (B.-A.). - Closed ideals in locally convex algebras of analytic functions, J. Reine Angew. Math., t. 255, 1972, p. 190-209. | EuDML | MR | Zbl

[3]Meyer (Y.). - Algebraic Numbers and Harmonic Analysis (V-9). Amsterdam-London, North-Holland Publishing Co, 1972. | MR | Zbl

[4]Schwartz (L.). - Théorie générale des fonctions moyenne-périodiques, Ann. of Math., t. 48, 1947, p. 857-928. | MR | Zbl

Cited by Sources: